Volume 18, Number 1
Previous Issue Next Issue

Bing-Sheng He

J. Comp. Math., 18 (2000), pp. 1-12.

Preview Full PDF 918 4488 Abstract

Xi-Ming Liang, Cheng-Xian Xu & Ji-Xin Qian

J. Comp. Math., 18 (2000), pp. 13-24.

Preview Full PDF 881 4442 Abstract

Pin-Wen Zhang & Yu Zhang

J. Comp. Math., 18 (2000), pp. 25-42.

Preview Full PDF 875 4343 Abstract

De-Lin Chu & Da-Yong Cai

J. Comp. Math., 18 (2000), pp. 43-60.

Preview Full PDF 1005 4346 Abstract

Geng Sun

J. Comp. Math., 18 (2000), pp. 61-68.

Preview Full PDF 1026 4444 Abstract

Hua-Zhong Tang & Hua-Mo Wu

J. Comp. Math., 18 (2000), pp. 69-74.

Preview Full PDF 878 4419 Abstract

Biao Yang, Lin Qiu & Jiao-Xun Kuang

J. Comp. Math., 18 (2000), pp. 75-82.

Preview Full PDF 798 4245 Abstract

Ji-Ming Wu & De-Hao Yu

J. Comp. Math., 18 (2000), pp. 83-94.

Preview Full PDF 893 4438 Abstract

Ben-Yu Guo

J. Comp. Math., 18 (2000), pp. 95-112.

Preview Full PDF 940 4468 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard